Hello Dr,My son recently developed many tiny spots in his underarm, thigh & groin. Sometimes itchy. I applied candid B ointment for few days & it disappeared. But again a week later he got same group of macule like spots which are each 1 mm thick.Doctor says it is due to his excessive sweating. But every alternate week he develops the same and I'm really worried.Please give me some necessary precautions or diet or medication to get rid of it.
Like the answers? Chat privately for 24 hours with the doctor of your choice
Greetings. See a qualified dermatologist / follow up with him as required. This may be just milaria due to heat and improper sweating or could be candidal infection due to heat and excess moisturise. Try to use calamine lotion for relief and other medications as advised by specialist. Warm regards
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.